I was using Neosporin on my foreheard because of a bad cut. I used it for a over a month straight. I understand that your suppose to use it for a week, but every time I would wash my face or take a shower the cut would open up. It wasn't a bad cut, but for over a month straight I put Neosporin and applied it around the area where the cut was at. Now that I stopped using it for about 6 days I noticed I got this spot on my forehead that want go away. The cut is healed, but now I got this white patch on my forehead that is semi-noticeable. I want to know does Neosporin bleach your skin if you apply it for long periods of time? Does it cause the skin to peel? What's going on because my skin is fine I have no allergic reactions to anything, but I just got this white spot on my forehead for using Neosporin for a long period of time. I just want to know if anyone has heard or seen this before?
Neosporin shouldn't have done that. It helps support the growth of new skin cells, for healing.
It is probably just due to the scarring from the cut rather than the Neosporin. It should darken in time. It may take up to a year and it may never be the same color as the rest of your skin as any scar will do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Feb 2010 • 1 answer
Updated 3 Jul 2010 • 1 answer
Updated 6 Oct 2010 • 1 answer
Updated 6 Jul 2012 • 2 answers
Updated 26 Jun 2015 • 1 answer